MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the direxion catheter broke during use.A direxion catheter was selected for use.During the course of the procedure, it was noted that the direction catheter broke apart.The procedure was completed with a different device and there were no patient complications reported.

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16950462
Report Number2124215-2023-23478
Device Sequence Number3340144
Product Code KRA
UDI-Device Identifier08714729839415
UDI-Public08714729839415
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0029813068
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown